# SDR 20010226CW002

- Difficulty date: January 29, 2001
- Submitted: February 26, 2001
- Operation: Air carrier
- Aircraft: N44911
- Make and model: Doug C54B-DC
- Aircraft serial: 10461
- Engine: Pwa R20007M2
- Propeller: Hamstd 23E50
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: JH6FR3
- Part serial: 2008
- Condition: Inoperative
- Location: Nr4 Engine
- Part time: 860 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WOULD NOT TURN ENGINE OVER, INOPERATIVE.
